# SDR UIEA2024020100062

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 96,869 hours, 16,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1680 S41r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - FUSELAGE SKIN STA 1680 STR 41R FOUND CORR CRACK( SKIN REPAIRED AS PER RI-53-61-16685 REV.A. NO FURTHER DEFECTS NOTED. )
